# SDR FDEA202511112157

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 101,504 hours, 33,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Part number: 140N276217
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN.  TROUBLESHOT L1 DOOR AND DISCOVERED FWD END OF GIRT BAR JAMMED IN ARMING SLIDER. REMOVED AND REPLACED L1 DOOR GIRT BAR  REMOVED IAW AMM 25-66-10-2 AND PERFORMED L1 DOOR ADJUSTMENT TESTS PER AMM 52-11-25-5. L1 DOOR OPS AND FUNCTIONS NORMAL. REMOVED PLACARD.
